# SDR C2XA01CL176

- Difficulty date: July 24, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3279 THE CREW REPORTED THE EMERGENCY AISLE PATH LIGHTING WAS INOPERATIVE AT ROW 7.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 33-50-02.  MAINTENANCE REPLACED THE EMERGENCY AISLE LIGHTING CENTER SECTION.  OPERATIONAL CHECKS WERE GOOD.
